# SDR A6WA2017061945047

- Difficulty date: June 9, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- Aircraft time: 31,470 hours, 30,320 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INTERCOSTAL BRACKET CRACKED ON THE AFT REAR PRESSURE BULKHEAD AT BS 621.  REPLACED INTERCOSTAL IAW SRM 51-41-21.
